# SDR A6WA201442048

- Difficulty date: October 12, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 34,762 hours, 32,243 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 20,000' ALL CRTS EXCEPT ED1 & 2 WENT BLANK.  FMS WENT BLANK.  FMS, FD MAP CAUTION, FMS NOT AVAILABLE. G/S WARNING APPEARED.  THROUGH 10,000' APU BATTERY CHARGER STATUS MSG APPEARED.
